Aug 17, 2003
My question is - I am on the following combination: Zerit, Sustiva and Ziagen. If I am concerned about facial wasting - what could I replace Zerit with - this combination has been working very well but I am worried sick about facial wasting? Your thoughts please. thanks
| Response from Mr. Vergel
You may want to try Viread. Talk to your doctor about this. nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Bloody Urine After Lap Dance Worried I Have HIV
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.